Abstract and Applied Analysis

The Stationary Distribution of Competitive Lotka-Volterra Population Systems with Jumps

Zhenzhong Zhang, Jinying Tong, and Jianhai Bao

Full-text: Open access


Dynamics of Lotka-Volterra population with jumps (LVWJ) have recently been established (see Bao et al., 2011, and Bao and Yuan, 2012). They provided some useful criteria on the existence of stationary distribution and some asymptotic properties for LVWJ. However, the uniqueness of stationary distribution for n 2 and asymptotic pathwise estimation lim t + (1 / t) 0 t | X ( s ) | p d s  ( p > 0 ) are still unknown for LVWJ. One of our aims in this paper is to show the uniqueness of stationary distribution and asymptotic pathwise estimation for LVWJ. Moreover, some characterizations for stationary distribution are provided.

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 820831, 7 pages.

First available in Project Euclid: 6 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Zhang, Zhenzhong; Tong, Jinying; Bao, Jianhai. The Stationary Distribution of Competitive Lotka-Volterra Population Systems with Jumps. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 820831, 7 pages. doi:10.1155/2014/820831. https://projecteuclid.org/euclid.aaa/1412606756

Export citation


  • J. Bao, X. Mao, G. Yin, and C. Yuan, “Competitive Lotka-Volterra population dynamics with jumps,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 6601–6616, 2011.
  • J. Bao and C. Yuan, “Stochastic population dynamics driven by Lévy noise,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 363–375, 2012.
  • I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1991.
  • R. N. Bhattacharya and E. C. Waymire, Stochastic Processes with Applications, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, New York, NY, USA, 1990.
  • J. Tong, Z. Zhang, and J. Bao, “The stationary distribution of the facultative population model with a degenerate noise,” Statistics & Probability Letters, vol. 83, no. 2, pp. 655–664, 2013.
  • R. Z. Has'minskiĭ, Stochastic Stability of Differential Equations, vol. 7 of Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, Sijthoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1980.
  • X. Mao, “Stationary distribution of stochastic population systems,” Systems & Control Letters, vol. 60, no. 6, pp. 398–405, 2011. \endinput